# SDR SWIA201438296

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 26,194 hours, 15,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGN NEXT TO SERVICE DOOR MISSING.  INSTALLED EXIT SIGN.  NO FURTHER DEFECTS NOTED.  EMERGENCY LIGHTS OPS CHECKED GOOD.
